# SDR QXEA2013112701516

- Difficulty date: November 27, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 13,264 hours, 14,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT BS 295, BELOW STRINGER 16R.   PERFORMED HFEC NO CRACKS NOTED. WITHIN LIMITS FOR TEMP REPAIR IAW SRM 53-00-00, REPAIR 06.
